| Catalog Number |
650204216 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that technicians have reported that the syringe is unraveling from the attached manifold port and that the syringe is very wobbly when attached to the manifold.
Additional Manufacturer Narrative
It was reported that "technicians have reported that the syringe is unraveling from the attached manifold port" and that "the syringe is very wobbly when attached to the manifold." per the customer "this has been seen three times in the last week." there was no contact information provided in the report that medline received from the medwatch (mw5184156) to follow up with the customer therefore no additional information is available to be obtained.The customer referenced medwatch report mw5184157 in the description of the event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Update to h6, h7, and h9.After further investigation, it has been determined that the investigation involved an analysis of production records, and the device was not returned for evaluation.A manufacturing process problem was identified, and the root cause was attributed to a manufacturing deficiency related to recall r-26-025-fgx1.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.